# SDR ASMF201710090001

- Difficulty date: September 24, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 44,071 hours, 22,812 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ006423
- Condition: Failed
- Part time: 9,315 hours, 4,406 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXING TO PLATFORM, THE ELEC LIGHT TURNED ON.  MAINTENANCE PERFORMED ELECTRICAL SYSTEM AUTO TEST IAW FIM 24-31, TASK 801 PROCEDURE, SHOWING FAILURE CODE IN P5-13 AND DETECTING THE STATIC INVERTER  FAILED.   THE STATIC INVERTER WAS REPLACED IAW AMM 24-34-21, TESTED CORRECT. THE AIRCRAFT WAS DISPATCHED AND AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE ELEC LIGHT TURNED ON AGAIN.  MAINTENANCE PERFORMED THE ELECTRICAL SYSTEM AUTO TEST IAW FIM 24-31,  TASK 801 PROCEDURE, DETECTING THE STATIC INVERTER WITH FAILURE; SO THE STATIC INVERTER WAS REPLACED IAW AMM 24-34-21, TESTED CORRECT. AS PRECAUTIONARY ACTION, THE MAIN BATTERY WAS REPLACED IAW AMM 24-31-11, TESTED CORRECT.
